MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.42511

Медицинская библиотека · Cureus · 2023

Amlodipine Overdose in a Transgender Woman: A Case Study.

Bojja Srikaran, Javed Nismat, Bojja Shreya, Itare Vikram, Nasr Rabih

Клинический случайСтатьяПеревод в очереди

Аннотация

Calcium channel blockers are a major cause of cardiovascular toxicity. The clinical spectrum of these patients is very variable and there is no consensus on the dose required for toxicity. We present a case of a 43-year-old transgender woman who presented with hypotension and tachycardia owing to drug overdose that was later confirmed to be amlodipine. Given the catastrophic cascade of events involved with such toxicities, it is important to highlight amlodipine as one of the causes of drug overdose that can be overlooked.

Для цитирования: Bojja Srikaran, Javed Nismat, Bojja Shreya, Itare Vikram, Nasr Rabih. Amlodipine Overdose in a Transgender Woman: A Case Study.. Cureus. 2023. DOI: 10.7759/cureus.42511.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.